# SDR KPVA200339

- Difficulty date: October 2, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LIGHT CAME ON DURING TAXI IN FOR LESS THAN 2 SECONDS.  PRESSED MASTER WARNING, SMOKE LIGHT CLEARED.  CLEANED AND TIGHTENED NR 2 CONNECTOR.  OPS CHECK IAW DHC 8MM 26-12-00 PAGE 201.  (M)
